mycoplasmic pneumonia possible, because has hives with cough and ear infection. Hives seem worse, even though has been on 2 doses of zithromax. took 2.5 tsp yesterday (1st day), and 1.5 today. Now whole body covered with hives. Should I expect improvement with the two day dose? Cough same, no ear complaints, but hives worse. Could she be reacting to zithromax?
Hopefully she is feeling better now.
It's hard to know if the hives are a reaction to Zithromax or a symptom of the infection. Certainly 2 doses is probably a little soon to be noticing any signs of improvement.
Does she have any other allergic symptoms eg.difficulty breathing; swelling of your face, lips, tongue, or throat? If so see your doctor at once.
Read more: https://www.drugs.com/zithromax.html#ixzz0p4Xu2Xw7
- Zithromax Information for Consumers
- Zithromax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zithromax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2010 • 2 answers
Posted 10 Oct 2011 • 1 answer
Posted 8 May 2012 • 1 answer
Posted 15 Mar 2013 • 1 answer
Had Pneumonia last week, got better, but now my cough is back & it's kinda bad. Should I be worried?
Posted 5 Nov 2014 • 1 answer